# SDR SWAA2025051957300

- Difficulty date: April 9, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED STA344 TO STA360 AND BL0 FWD GALLEY AND LAV 2025-250263<[01] REPLACED INTERCOSTAL FLOOR STRUCTURE LOCATED STA344 TO STA360 AND BL0 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-10-02 AND DWG 141A5400 SHEET 32 REV ?-?  FOR WORK STEP PERFORMED SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED INTERCOSTAL FLOOR STRUCTURE LOCATED STA344 TO STA360 AND BL0 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-10-02 AND DWG 141A5400 SHEET 32 REV ?-?  FOR WORK STEP PERFORMED SEE INDIVIDUAL SIGN OFF BELOW
